Harmonic ergodicity of actions of certain discrete linear groups
Compositio Mathematica, Volume 51 (1984) no. 1, pp. 105-114.
@article{CM_1984__51_1_105_0,
     author = {Dani, S. G.},
     title = {Harmonic ergodicity of actions of certain discrete linear groups},
     journal = {Compositio Mathematica},
     pages = {105--114},
     publisher = {Martinus Nijhoff Publishers},
     volume = {51},
     number = {1},
     year = {1984},
     mrnumber = {734787},
     zbl = {0552.60002},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1984__51_1_105_0/}
}
TY  - JOUR
AU  - Dani, S. G.
TI  - Harmonic ergodicity of actions of certain discrete linear groups
JO  - Compositio Mathematica
PY  - 1984
SP  - 105
EP  - 114
VL  - 51
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1984__51_1_105_0/
LA  - en
ID  - CM_1984__51_1_105_0
ER  - 
%0 Journal Article
%A Dani, S. G.
%T Harmonic ergodicity of actions of certain discrete linear groups
%J Compositio Mathematica
%D 1984
%P 105-114
%V 51
%N 1
%I Martinus Nijhoff Publishers
%U http://archive.numdam.org/item/CM_1984__51_1_105_0/
%G en
%F CM_1984__51_1_105_0
Dani, S. G. Harmonic ergodicity of actions of certain discrete linear groups. Compositio Mathematica, Volume 51 (1984) no. 1, pp. 105-114. http://archive.numdam.org/item/CM_1984__51_1_105_0/

[1] R. Azencott: Espaces de Poisson des Groupes Localement Compacts. Springer-Verlag, Berlin, Heidelberg, New York (1970). | MR | Zbl

[2] H. Furstenberg: Random walks and discrete subgroups of Lie groups. Advances in Probability and Related Topics I (1971). | MR | Zbl

[3] Y. Guivarch: Quelques proprietes asymptotiques des produits de matrices aleatoires. In: Ecole d'été de probabilités de Saint-Flour VIII-1978. Springer-Verlag, Berlin, Heidelberg, New York (1980). | MR | Zbl

[4] C.C. Moore: Ergodicity of flows on homogeneous spaces. Amer J. Math. 88 (1966) 154-178. | MR | Zbl

[5] G. Warner: Harmonic analysis of semisimple Lie groups I. Springer-Verlag, Berlin, Heidelberg, New York (1972). | Zbl

[6] R.J. Zimmer: Induced and amenable ergodic actions of Lie groups. Ann. Sci. Ecole Norm. Sup. (4) 11 (1978) 407-428. | Numdam | MR | Zbl